# SDR 2004F00237

- Difficulty date: August 14, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- Aircraft time: 93,766 hours, 24,877 cycles
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE IB THRUST REVERSER EXTRUDED TORQUE RING, AT THE LEADING EDGE OF TRANSLATING SLEEVE, CRACKED AROUND FASTENER HOLE AT 10 O'CLOCK (REVERSER DEPLOYED).  REFERENCE NON-ROUTINE 39502.
